# SDR SWAA2017022312060

- Difficulty date: February 8, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 41,615 hours, 24,324 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LEADING EDGE RIB CRACKED ON STA 151.75.  R&R RIB PER SRM AND DWG.
